# SDR DALA2024101410054

- Difficulty date: October 8, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 92,948 hours, 39,005 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

R1 GIRT. BAR LIGHT INTERMITTENT ARM LIGHT GOES OFF WHEN GIRT IS ENGAGED. CORRECTIVE ACTION: REMOVED DOOR COVER AND SENSOR COVERS, CLEANED AREA AND INSPECTED WIRES. INSPECTED PROXIMITY SENSOR CLEARANCES AND FOUND OUT OF ADJUSTMENT. ADJUSTED SAME PER B757 AMM 25-66. PERFORMED OPS CHECK, WAS ABLE TO CONSISTANTLY GET SLIDE LIGHT.
